Dizzy Blonde

Literally.  Ugh.  I think this was a new med that I took twice that my doctor gave me. Dizzy is one of the side effects. it should be out of my system now, but I’m stiilllll dizzy.  Not majorly like I can’t move, but that lightheaded you have when you’re getting sick. It’s weird, and I’m  not liking it much.

But that’s why no post today.  Sorry about that. I just wanted to check in so no one would worry!

8 Comments
pats133 August 11, 2016

Lie down, chill out and dont worry about us... we will be ok until you are feeling better. take care. x

Sun Fontaine August 11, 2016

Oh no, best wishes for a dizzy free future!

Sarah August 11, 2016

Dizziness. Ugh. Ack. Get better soon!

mikasminion August 11, 2016

Ugh. Hope you feel better soon. I've had dizziness from meds too and it's the pits. Better than severe drowsiness, though. Very briefly took a medication where I would just randomly fall into a deep sleep. Super. Freaking. Scary.

Ann August 10, 2016

Poor Patty! Hope the dizziness is passing and you're feeling much better. Hang in there!

chanelle August 10, 2016

Get well soon, health is more important!

monkeytoe August 10, 2016

I am always pleased when blogger checks in when breaking routine! Thank you and I hope you feel better soon.

bevfred August 10, 2016

I've been a dizzy auburn head due to detoxing from some medication. It's a whole new world. Have yer ever been to sea Patty?